# SDR AMTA200700052

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Ground Wire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TURB OH DET 2 STATUS MSG DISPLAYED.  DURING T/S FOUND LOOSE GROUND AND LOOSE TERMINAL CONNECTION FOR NR 2 TURBINE OVHT SWITCH, TIGHTENED CONNECTIONS.  SYSTEM TESTED GOOD IAW AMM.  (K)
